Please use this identifier to cite or link to this item: https://hdl.handle.net/10593/940
Title: On the quasi-equivalence of orthogonal bases in non-archimedean metrizable locally convex spaces
Authors: Śliwa, Wiesław
Keywords: Guasi-equivalence property
Non-archimedean Frechet spaces
Issue Date: 2002
Publisher: The Belgian Mathematical Society
Citation: Bull. Belg. Math. Soc. 9 (2002), 465-472.
Abstract: We prove that any non-archimedean metrizable locally convex space E with a regular orthogonal basis has the quasi-equivalence property, i.e. any two orthogonal bases in E are quasi-equivalent. In particular, the power series spaces, the most known and important examples of non-archimedean nuclear Frechet spaces, have the quasi-equivalence property. We also show that the Frechet spaces: K^N, c_0xK^N, c_0^N have the quasi-equivalence property.
URI: http://hdl.handle.net/10593/940
Appears in Collections:Artykuły naukowe (WMiI)

Files in This Item:
File Description SizeFormat 
Sliwa 12.pdf149.08 kBAdobe PDFView/Open
Show full item record



Items in AMUR are protected by copyright, with all rights reserved, unless otherwise indicated.